# SDR IPXA11569441

- Difficulty date: September 2, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Filler
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION ON NR 1 ENG PYLON 3" ABOVE AFT LOWER CORNER OF CUTOUT FOR PANEL 433CL.  REMOVED FABRICATED AND INSTALLED NEW FILLER IAW SRM 51-10-02-0G, SRM 51-40-02-0G SRM 51-40-08-0G DWG 311N5002.
